# SDR TRBA2012019001

- Difficulty date: January 2, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- Aircraft time: 23,175 hours, 26,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE EXIT SIGN COVER ABOVE NR1 F/A FALLS OFF.  THE ACFT WAS REMOVED FROM SERVICE. RESECURED EXIT COVER ABOVE F/A SEAT IAW JIC 31-17-21. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
